# SDR 97ZZZX3519

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4213X
- Make and model: Doug DC-6A
- Aircraft serial: 44605
- Engine: Pwa CB3
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plugs
- Part number: 283
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANC - FLT 32 - RETURNED TO ANC DUE TO NR 3 ENGINE, NR 12 CYLINDER DOUBLE SHORTED SECONDARY.  MAINTENANCE REPLACED BOTH SPARK PLUGS AND HIGH TENSION LEADS.  AIRCRAFT RETURNED TO SERVICE.  (X)
